# SDR USAA2010051390951

- Difficulty date: April 16, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 65,630 hours, 29,313 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Part serial: A6632
- Condition: Unserviceable
- Location: Service Door
- Part time: 33,847 hours, 15,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S3 - EES - SLIDE PACK TO MAKE CONTACT WITH EXTERNAL SKIN OF BODY AIRCRAFT WHEN THE DOOR IS FULL OPEN AT AFT SERVICE DOOR.  REPLACED SLIDE RAFT PACK ASSEMBLY AT AFT SERVICE DOOR IAW A320 AMM 25-62-44 & PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT IAW A320 AMM 33-51-00-710-011.
